| Catalog Number |
9-ACP2-007-016 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pulmonary Embolism (1498); Cardiac Arrest (1762)
| Date of Event |
10/18/2024
Type of Reportable Event
Death
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2024, a 16mm amplatzer amulet was selected for implant using a 12f amplatzer torqvue delivery system.The patient was in stable condition prior to procedure.Zero recaptures were performed.A tension test was performed for stability and the close criteria was met.The amulet was successfully implant.The patient remained hemodynamically stable throughout the procedure and was reported to be in stable condition.On (b)(6) 2024, transthoracic echocardiogram (tte) was performed and no clinical findings were reported.The patient was then discharged home in stable condition.Later that evening, it was reported that the patient experienced cardiac arrest and passed.It was reported that the cause of death is unknown, however the physician believed this could be related to a pulmonary embolism due to the patients pre-exiting pulmonary issues and co-morbidities.
Additional Manufacturer Narrative
An event for patient effects of pulmonary embolism, cardiac arrest, and death was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the information received, the cause of the reported cardiac arrest and death could not be conclusively determined.The reported pulmonary embolism appears to be related to the patients pre-exiting pulmonary issues and co-morbidities.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
Event or Problem Description
N/a.